Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Trying to conceive, secondary amenorrhea, menstruation only on medication. Treatment?

My wife is having secondary amenorrhoea .we have a 7yr old kid.after delivery she started menstruating regularly from 8th month till about 1and1/2yrs she menstrutes only on taking pills.her hormone levels are normal.she is 33yrs old with moderate built.we want to have another pregnancy but not possible due to this.kindly advice.
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
Dear Mr John

Thanks a lot for your question. Regarding your wife what was the reason for secondary amenorrhoe? What happens when she is not taking the hormone pills. Does she get irregular periods or absolutely no periods. The definition is different depending on that. What hormonal test have been done? What is moderate built? How heavy is she? Sometimes weight loss can help in regularizing the cycle.

Could you kindly answer these questions

Sruti Chandrasekaran
Answered: Mon, 23 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor